| Model Number |
3244 |
| Medical Device Problem Codes |
Therapeutic or Diagnostic Output Failure (3023); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's lead had migrated.As a result, the patient underwent surgical intervention during which the lead was explanted and replaced.Effective therapy was established post-operatively.
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number:(b)(6) based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patient was experiencing ineffective therapy due to the leads being placed at another level.As a result, the patient underwent surgical intervention during which the lead was explanted and replaced.Effective therapy was established post-operatively.
Additional Manufacturer Narrative
A patient experiencing lead migration was reported to abbott.The patient¿s lead was replaced.Therapy was restored.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.